| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system lost power, preventing a full system boot.The device was outside clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.